# SDR DL72L953881

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751738
- Condition: Crack
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A .3750 CRACK ON THE RIGHT FORWARD AIRSTAIR TORQUE BOX ANGLE AT FS 1263.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-0708, WHICH REQUIRES INSPECTION PER S/B 53-0129.
